# SDR VNAA2015102800029

- Difficulty date: October 28, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 28,005 hours, 28,011 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Bent
- Location: Windshield
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CAPTAIN’S WINDSHIELD WIPER BLADE COMING LOOSE AND THEN BENDING IN HALF IN FLIGHT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R CAPTAIN’S WIPER BLADE, REINSTALLED CAPTAIN’S WIPER DRIVE ARM AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
